# SDR IPXA09M55650

- Difficulty date: February 13, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: ACA3822511
- Part serial: X18343
- Condition: Cracked
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LEFT AFT A/C DOOR OUTER SKIN CRACKED ALONG UPPER EDGE.  REMOVED DAMAGE AND REPAIRED IAW C-5240-32505-B AND MD11 SRM 52-10-00 FIG 1.
